About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 609861, 2 pages
http://dx.doi.org/10.1155/2013/609861
Editorial

Recent Developments and Applications on Discrete Fractional Equations and Related Topics

1School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China
2Department of Mathematics and Physical Sciences, Prince Sultan University, P.O. Box 66833, Riyadh 11586, Saudi Arabia
3Department of Mathematics and Computer Science, Cankaya University, 06530 Ankara, Turkey

Received 30 October 2013; Accepted 30 October 2013

Copyright © 2013 Shurong Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.